MathSciNet Relay Station
MathSciNet bibliographic data
MR1937426 (2003i:30008) 30C10 (30D15 41A17)
Coman, Dan; Poletsky, Evgeny A. Bernstein-Walsh inequalities and the exponential curve in $\Bbb C\sp 2$. Proc. Amer. Math. Soc. 131 (2003), no. 3, 879–887 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement